My Wife has been taking the lupron shots for 3 months now. Last month she started devoloping severe headaches and she's started having seizures. She stopped taking the shots and we're wondering how long these side effects will last? Also we are wondering if these actually are side effects? She's also had mood swings and swelling of her breasts.
The headaches, mood swings and swelling of the breasts are normal side effects. Seizures are not normal side effects. The literature I have from a drug book states adverse effects go away within a week. Have they tested her to be sure the seizures are not from some other reason?
I don't want to scare you, but those shots don't leave your system in a week.
I say this because I took those shots for a couple years, and I didn't have a period for over a year! I know it was only 3 months but it can last in your system. I hope not for you guys, has your wife taken a pregnacy test? The swellng breast and mood swings? But you really need to get her to a neurologist. Best wishes sweetpea
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 2 answers
Posted 25 Nov 2010 • 1 answer
Posted 22 Apr 2013 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 21 Jul 2016 • 0 answers